Social Anxiety Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
47 Posts
Discussion Starter · #1 ·
I know some people on here use the internet to obtain their medications. I have used Mexican and Indian pharmacies to obtain medications many times with no issues. Recently, I ordered some escitalopram from an Indian pharmacy I have used many times before, as it was cheaper to order it than my copay is, and I didn't feel like going to the doctor. The name of the drug is "Citagen 10". I took it for two days, and at the end of the second day, I was at the gym, and started feeling very hot and flushed (almost like the flu) and depersonalized. It wasn't like a panic attack, just a ****ty feeling. I have gotten that feeling coming off of SSRIs before, but it is usually accompanied by brain zaps, which I didn't get this time.

I felt like general *** the rest of the night, and then took my Lexapro (from a standard pharmacy) the next day. By the end of the next day, I felt normal again.

Just wondering if anyone has experience with Escitalopram from an Indian pharmacy, and how it worked. This particular pharmacy has never failed me, so I wasn't expecting anything out of the ordinary.

I had recently began taking selegiline as well, and it has been giving me some agitation/anxiety, so it's possible that's the culprit, but I don't think so.

Hopefully someone has some insight for me.
 

·
Registered
Joined
·
47 Posts
Discussion Starter · #3 ·
Started at 5 mg of selegiline. Then switched to 2.5 sublingual, now taking 1.25 mg sublingual. Gives me a headache for five hours or so after I take it. Not seeing any positives from it. I'm not sure if the selegiline is going to be all I hoped for.
 
1 - 3 of 3 Posts
Top